# SDR LNX2004F00000

- Difficulty date: September 19, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- Engine: Garrtt TPE331*
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: IN812A
- Part serial: 10868
- Condition: Failed
- Location: Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENROUTE CRUISE FLIGHT, THE CREW NOTE SMOKE FROM THE INSTRUMENT PANEL.  THE RADAR CIRCUIT BREAKER TRIPPED.  THE FLIGHT DIVERTED WITHOUT INCIDENT.  THE RADAR INDICATOR WAS SUBSEQUENTLY REMOVED FOR REPAIR, REINSTALLED AND RETURNED TO SERVICE.
